Open Access

Schrödinger operators with a number of negative eigenvalues equal to the number of point interactions


Full Text

Coming Soon.





Article Information

TitleSchrödinger operators with a number of negative eigenvalues equal to the number of point interactions
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 4, 273-286
MathSciNet MR2040624
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Sergio Albeverio and Leonid Nizhnik, Schrödinger operators with a number of negative eigenvalues equal to the number of point interactions, Methods Funct. Anal. Topology 9 (2003), no. 4, 273-286.


BibTex

@article {MFAT259,
    AUTHOR = {Albeverio, Sergio and Nizhnik, Leonid},
     TITLE = {Schrödinger operators with a number of negative eigenvalues equal to the number of point  interactions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {4},
     PAGES = {273-286},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=259},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues